# SDR UPS805365

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 330-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MODERATE CORROSION ON LONGERONS 36 AND 35 AND FITTINGS F.S. 330-360.  REPAIRED LONGERONS PER SRM 53-2-2, FIG. 10, AND REPLACED FITTINGS PER SRM 51-1-20D.
